Affordable Access

Publisher Website

Least squares coefficients for a quadrature formula for Laplace transform inversion

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
4
Issue
1
Identifiers
DOI: 10.1016/0771-050x(78)90020-7

Abstract

Abstract A linear iterative method of least squares approximation of functions by exponentials due to Miller [9] is adapted to derive a set of least squares coefficients for an approximate Laplace transform inversion formula eq. (1). An earlier assumption made by Zakian [2] - that the approximation to the Laplace transform inverse will improve provided the approximation to the Dirac delta function is improved - is shown to be not substantiated for a number of test functions.

There are no comments yet on this publication. Be the first to share your thoughts.